MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X19 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report.The review of the device history records and traceability did not reveal any non-conformance's to specifications or deviations in procedures that might have contributed to the reported event.It was indicated that the product was scrapped.Therefore, no product evaluation could be performed.Additional information was required and still pending.Investigation is still in progress.Conclusion is not yet available.Product discarded.
 
Event or Problem Description
Mobi-c p&f us: 2 implants disassembled during insertion.It was reported by sales rep.That during a mobi-c surgery: surgeon did everything in accordance with the technique guide.The tech followed technique guide as well when placing implants on inserter.No touch was followed.Disc space was distracted.During the process of inserting implant into disc space c6/c7 the inferior plate of the implant dislodged from implant while still on inserter.This happened to both implants.Followed the same exact procedure for third implant and it worked perfectly.No harm to patient.There was no patient impact or surgery complication.Additional informations received on june 10th: the patient current health is good, the situation described did not have an affect on patient health.The depth stop was set at zero and technique guide steps were followed according to the reporter, the disc space was under distraction when event occured; surgeon may have had some resistance initially but it did not seem like anything abnormal.No mobi-c level was used during surgery.No rotational move was performed during insertion.Investigation is in progress.
 
Additional Manufacturer Narrative
Correction: a1, a2, b5, b6, d1, d2 (common device name), e1, e2, e3, g3, h1, h3, h6 (device code) additional info: b7, g5 (pma/510k), h6 (methods, results, and conclusions codes).The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that the inferior endplates of two mobi-c implants dislodged from the implant during insertion.The procedure was completed with a third mobi-c implant.There was no patient impact reported.This is report one of two.

Brand Name
IMPLANT MOBIC M ST 15X19 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8690651
Report Number3004788213-2019-00159
Device Sequence Number2353908
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public(01)03662663000185(17)221101(10)5301059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberN/A
Device Catalogue NumberMB3595
Device Lot Number5301059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age52 YR